RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 53, Issue 2, Pages 71–77 (Mi mz3949)  

This article is cited in 7 scientific papers (total in 7 papers)

On some properties of the formation of quasinilpotent groups

S. F. Kamornikov

Francisk Skorina Gomel State University

Full text: PDF file (1516 kB)

English version:
Mathematical Notes, 1993, 53:2, 163–166

Bibliographic databases:

Received: 07.05.1992

Citation: S. F. Kamornikov, “On some properties of the formation of quasinilpotent groups”, Mat. Zametki, 53:2 (1993), 71–77; Math. Notes, 53:2 (1993), 163–166

Citation in format AMSBIB
\Bibitem{Kam93}
\by S.~F.~Kamornikov
\paper On some properties of the formation of quasinilpotent groups
\jour Mat. Zametki
\yr 1993
\vol 53
\issue 2
\pages 71--77
\mathnet{http://mi.mathnet.ru/mz3949}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1220811}
\zmath{https://zbmath.org/?q=an:0810.20015}
\transl
\jour Math. Notes
\yr 1993
\vol 53
\issue 2
\pages 163--166
\crossref{https://doi.org/10.1007/BF01208320}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993MY10400030}


Linking options:
  • http://mi.mathnet.ru/eng/mz3949
  • http://mi.mathnet.ru/eng/mz/v53/i2/p71

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. F. Kamornikov, L. P. Avdashkova, “Radical distributive functors”, Math. Notes, 68:1 (2000), 78–83  mathnet  crossref  mathscinet  zmath  isi
    2. V. N. Semenchuk, S. A. Mokeeva, O. A. Mokeeva, “The product of generalized subnormal subgroups in finite groups”, Siberian Math. J., 50:4 (2009), 706–714  mathnet  crossref  mathscinet  isi
    3. S. F. Kamornikov, L. P. Avdashkova, “On the Membership Problem of Finite Groups in Solvably Saturated Formations”, Math. Notes, 92:4 (2012), 513–518  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    4. S. F. Kamornikov, “Razreshimye giperradikalnye formatsii”, PFMT, 2013, no. 4(17), 55–58  mathnet
    5. S. F. Kamornikov, O. L. Shemetkova, “O suschestvovanii dopolnenii k koradikalam konechnykh grupp”, Tr. IMM UrO RAN, 21, no. 1, 2015, 122–127  mathnet  mathscinet  elib
    6. V. A. Vedernikov, M. M. Sorokina, “On complements of coradicals of finite groups”, Sb. Math., 207:6 (2016), 792–815  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    7. S. F. Kamornikov, O. L. Shemetkova, “O dopolneniyakh koradikala v rasshireniyakh konechnykh grupp”, PFMT, 2018, no. 3(36), 80–83  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:142
    Full text:62
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020